Number of the records: 1
2-symmetric transformations for 3-manifolds of genus 2
SYS 204010 LBL 01104nab^^2200277^^^4500 005 20240121185004.6 014 $a 000088286800001 $2 CCC 014 $a 000088286800001 $2 WOS CC. SCIE 014 $a 2-s2.0-0347113870 $2 SCOPUS 017 70
$a 10.1006/jctb.2000.1951 $2 DOI 100 $a 20011009 2000 m y slo 03 ba 101 0-
$a eng 102 $a NL 200 1-
$a 2-symmetric transformations for 3-manifolds of genus 2 $f Luigi Grasselli, Michele Mulazzani, Roman Nedela 463 -1
$1 001 umb_un_cat*0325145 $1 011 $a 0095-8956 $1 011 $a 1096-0902 $1 200 1 $a Journal of Combinatorial Theory $e Series B $v Vol. 79, no. 2 (2000), pp. 105-130 $1 210 $a San Diego $c Academic Press Inc. Elsevier Science $d 2000 606 $3 umb_un_auth*0036218 $a matematika $X mathematics 606 $3 umb_un_auth*0036846 $a topológia $X topology 675 $a 517 700 -0
$3 umb_un_auth*0008314 $a Grasselli $b Luigi $4 070 701 -0
$3 umb_un_auth*0024778 $a Mulazzani $b Michele $4 070 701 -0
$3 umb_un_auth*0001645 $a Nedela $b Roman $f 1960- $p UMBFP10 $4 070 $T Katedra matematiky 801 $b BB301 $g AACR2
Number of the records: 1